Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes less menstrual bleeding after taking contraceptive pill?

Hi doctor dis month my period came early nd it wz dark nd lasted Fr 3days nd my normal period last to 7days...before I had unprotected sex bt I took som pill after nd whn I started my period I had to tak som painkillers,different medicine..i don t knw whts wrong?
Mon, 13 Feb 2017
Report Abuse
OBGYN 's  Response
Hallow Dear,

It seems you had consumed post coital emergency contraceptive pill after the unprotected intercourse to prevent the pregnancy. These emergency contraceptive pills contain some progestational medicine as an active reagent.

The withdrawal bleeding after progesterone is always lesser in amount and is associated with cramping pain in the uterus. You have experienced both; however, this is normal. Nothing is wrong. From next time you will get your menses with adequate bleeding without much of pain.


I hope this resolves your query.

Dr. Nishikant Shrotri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I m a 22 years old female. 7 weeks ago I was having protected sex (using a male condom) when the condom slipped and got stuck inside me. It...